MathSciNet Relay Station
MathSciNet bibliographic data
MR953001 42C05 (33A65)
Van Assche, Walter; Magnus, Alphonse P. Sieved orthogonal polynomials and discrete measures with jumps dense in an interval. Proc. Amer. Math. Soc. 106 (1989), no. 1, 163–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement